EconPapers    
Economics at your fingertips  
 

Probability Logic for Type Spaces

Aviad Heifetz and Philippe Mongin

Games and Economic Behavior, 2001, vol. 35, issue 1-2, 31-53

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (25)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899-8256(99)90788-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Probability logic for type spaces (1998)
Working Paper: Probability Logic for Type Spaces (1998)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:35:y:2001:i:1-2:p:31-53

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:gamebe:v:35:y:2001:i:1-2:p:31-53